The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (907 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 6, 1985, pp. 525–535
DOI: 10.4171/ZAA/172

Published online: 1985-12-31

On Duality and the Maximum Principle for Continuous Linear Programming Problems

Fredi Tröltzsch[1]

(1) Technische Universität Berlin, Germany

In this paper, the Grinold maximum principle for continuous linear programming problems is extended to the case where the known duality theorems do not ensure the existence of an optimal solution of the dual problem in the usual reflexive $L_p$-spaces. The extended maximum principle is then applied to the investigation of a parabolic boundary control proble in with constraints on the control and the state.

No keywords available for this article.

Tröltzsch Fredi: On Duality and the Maximum Principle for Continuous Linear Programming Problems. Z. Anal. Anwend. 4 (1985), 525-535. doi: 10.4171/ZAA/172